# SDR SWAA2023012682271

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN AFT WET AREA MOP SILL SPLICE ANGLE AT RBL 41 BS 1006+1. CORROSION ON MOP SILL SPLICE ANGLE IS OUT OF LIMITS; NO FOUND LIMITS ON SRM FOR THIS PART; PART REPAIRE BY REMPLACEMENT PER SRM 51-10-02-0G-0 PARA 9;[02] VERIFIED CORRECTIVE ACTION 1 PART OUT OF LIMITS.   REMOVED MOP SILL SPLICE ANGLE AFT WET AREA PASSENGER CABIN AT RBL 41 BS 986+10 TO BS 1016 IAW SRM 51-40.   LOCATED AND DRILLED NEW MOP SILL SPLICE ANGLE IAW SRM 51-40-05-0G-0 AND DWG 147A8540; OK TO INSTALL.   VERIFIED CORRECTIVE ACTION 4.  INSTALLED ASD MOPSILL SPLICE ANGLE IAW SRM 51-40-02 AND IAW DWG#147A8501 AND IAW DWG#147A0070.
